MathSciNet Relay Station
MathSciNet bibliographic data
MR1769074 93C20 (49M25 65M70)
Baker, James; Christofides, Panagiotis D. Finite-dimensional approximation and control of non-linear parabolic PDE systems. Internat. J. Control 73 (2000), no. 5, 439–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement